# SDR WX0A1900010031851

- Difficulty date: September 2, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N308NV
- Make and model: Airbus A319-112
- Aircraft serial: 2450
- Aircraft time: 50,495 hours, 32,192 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

REINSPECT TEMP REPAIR AT EVERY SERVICE CHECK, FOUND LH ELEVATOR UPPER SKIN WITH COMPOSITE DAMAGE 74'' FROM OUTBOARD EDGE , 134'' FROM INBOARD EDGE, 6'' FROM LEADING EDGE AND 17'' FROM TRAILLING EDGE. MEASUREMENTS L=2.5'' W=2'' MAX D 0.244'' INSPECTED LH ELEVATOR UPPER SKIN COMPOSITE DAMAGE AND FOUND WITHIN ALLOWABLE DAMAGE LIMITS PER SRM 55-21-11-283-007. TEMP REPAIR ACCOMPLISHED ON UPPER SKIN APPLYING SPEED TAPE IAW SRM 51-77-12-911-001. M313 SUBMITTED. REINSPECT INTERVAL EVERY SERVICE CHECK. 99001517/1 (THIS NRC IS OPENED FOR TRACKING PERMANENT REPAIR STEPS ONLY) REF 4002318-3000-0010. / EVALUATED LH ELEVATOR UPPER SKIN WITH COMPOSITE DAMAGE 74'' FROM OUTBOARD EDGE , 134'' FROM INBOARD EDGE, 6'' FROM LEADING EDGE AND 17'' FROM TRAILLING EDGE AS PER SRM 55-21-11-283-007 PARA 2. TABLE 002,REV 145 AND REPAIRED AS PER SRM TASK 55-21-11-300-019 PARA.2. FIG 001, REV 145, DAMAGE DIMENSIONS: L = 2.45 IN X W = 1.77 IN, DEPTH = 0.114 IN. THIS REPAIR TASK IS PERMANENT CATEGORY A, ASSESSMENT OF THE WEIGHT OF THE ELEVATOR PERFORMED AS PER SRM TASK 55-20-00-283-001 REV 145, SEE AWS -9 FOR PERTINENT DETAILS. THE NEW TOTAL ELEVATOR WEIGHT (WT) = 52.8KG. MATERIAL USED CARBON FIBER P/N F38282-T/42, P.O.: 1734978, ADHESIVE P/N EA9396 P.O.: 2007761. SEE AWS FOR REPAIR STEPS."
